# SDR YENA2023070700770

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 7,685 hours, 1,452 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,685 hours, 1,452 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 10152006
- Part serial: LSGCAR6961
- Condition: Failed
- Location: Engine-2
- Part time: 10,107 hours, 4,538 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'REF L/P# 3714428, ITEM#1 (ENG 2 HEAT SYS DEGRADED ECAM AFTER LANDING); T/S PER TSM 73-11-00-810-880A. REMOVED AND REPLACED INTEGRATED FUEL PUMP AND CONTROL (4360KS2) IAW AMM 73-11-01. REF L/P # 3714431, ITEM#1 (PERFORMED ENG#2 IDLW POWER TEST/RUN IAW AMM 71-00-00-720-811. OPS CHECK & LEAK CHECK GOOD. ALL PARAMETERS NORMAL. A/C OK FOR CONT SVC. NO MSGS) FOR LEAK/OPS CHECK.'
